# SDR UALA2012071103744

- Difficulty date: July 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 83,619 hours, 13,397 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Cargo Sidewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SIDE WALL PANEL DAMAGED BEYOND REPAIR REF FCD2553-01115.  REPLACED PANEL.
